Retrieving the time-dependent blood perfusion coefficient in the thermal-wave model of bio-heat transfer

Lesnic, D. orcid.org/0000-0003-3025-2770 and Alosaimi, M. (2024) Retrieving the time-dependent blood perfusion coefficient in the thermal-wave model of bio-heat transfer. Engineering Computations, 41 (7). pp. 1824-1838. ISSN 0264-4401

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2024, Emerald Publishing Limited. This author accepted manuscript is provided for your own personal use only. It may not be used for resale, reprinting, systematic distribution, emailing, or for any other commercial purpose without the permission of the publisher.

Keywords: Inverse problem, Bio-heat transfer, Blood perfusion coefficient, Tikhonov regularization, Thermal-wave model
Dates:
  • Published: 4 September 2024
  • Published (online): 16 August 2024
  • Accepted: 18 July 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jul 2024 10:54
Last Modified: 24 Sep 2024 04:26
Published Version: https://www.emerald.com/insight/content/doi/10.110...
Status: Published
Publisher: Emerald
Identification Number: 10.1108/EC-01-2024-0013
Open Archives Initiative ID (OAI ID):

Export

Statistics